# SDR AALA202411264656

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,069 hours, 28,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR TO UPPER AFT CORNER OF DOOR L1 SKIN, BETWEEN STA 312 AND STA 344. ACCOMPLISHED DOUBLER REPAIR PER SRM 52-00-01-2R REPAIR 2.
